Home 2018 2016

2 0 1 7

Invited papers:
abstract download C. Garcia-Azpeitia and D.E. Pelinovsky, Bifurcations of multi-vortex configurations in rotating Bose-Einstein condensates, Milan Journal of Mathematics 85, 331-367 (2017)
abstract download S.N. Alekseenko, M.V. Dontsova, and D.E. Pelinovsky, Global solutions to the shallow-water system with a method of an additional argument, Applicable Analysis 96, 1444-1465 (2017)

Regular articles:
abstract download A. Geyer and D.E. Pelinovsky, Spectral stability of periodic waves in the generalized reduced Ostrovsky equation, Letters in Mathematical Physics 107, 1293-1314 (2017)
abstract download M. Haragus, J. Li, and D.E. Pelinovsky, Counting unstable eigenvalues in Hamiltonian spectral problems via commuting operators, Communications in Mathematical Physics 354, 247-268 (2017)
abstract download D.E. Pelinovsky and G. Schneider, Bifurcations of standing localized waves on periodic graphs, Annales Henri Poincare 18, 1185-1211 (2017)
abstract download D.E. Pelinovsky, A. Saalmann, and Y. Shimabukuro, The derivative NLS equation: global existence with solitons, Dynamics of PDE 14, 271-294 (2017)
abstract download D.E. Pelinovsky, On the linearized log-KdV equation, Communications in Mathematical Sciences 15, 863-880 (2017)
abstract download A. Khan and D. Pelinovsky, Long-time stability of small FPU solitary waves, Discrete Continuous Dynamical Systems Series A 37, 2065-2075 (2017)
abstract download P.G. Kevrekidis and D.E. Pelinovsky On the characterization of vortex configurations in the steady rotating Bose-Einstein condensates Proceeding of Royal Society of London A, 473, 2017060 (17 pages) (2017)
abstract download E. Destyl, S.P. Nuiro, D.E. Pelinovsky, and P. Poullet Coupled pendula chains under parametric PT-symmetric driving force Physics Letters A 381, 3884-3892 (2017)